BibTeX record journals/jscic/ChengCHKW19

download as .bib file

@article{DBLP:journals/jscic/ChengCHKW19,
  author       = {Yuanzhen Cheng and
                  Alina Chertock and
                  Michael Herty and
                  Alexander Kurganov and
                  Tong Wu},
  title        = {A New Approach for Designing Moving-Water Equilibria Preserving Schemes
                  for the Shallow Water Equations},
  journal      = {J. Sci. Comput.},
  volume       = {80},
  number       = {1},
  pages        = {538--554},
  year         = {2019},
  url          = {https://doi.org/10.1007/s10915-019-00947-w},
  doi          = {10.1007/S10915-019-00947-W},
  timestamp    = {Wed, 07 Dec 2022 23:04:46 +0100},
  biburl       = {https://dblp.org/rec/journals/jscic/ChengCHKW19.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}